By Topic

Algorithms for singularly perturbed limiting average Markov control problems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Abbad, M. ; Dept. of Math. & Stat., Maryland Univ., Baltimore, MD, USA ; Filar, J.A. ; Bielecki, T.R.

A singularly perturbed Markov decision process with the limiting average reward criterion is considered. It is assumed that the underlying process is composed of n separate irreducible processes, and that the small perturbation is such that it unites these processes into a single irreducible process. Two algorithms for the solution of the underlying limit Markov control problem are presented. The first of these is a linear program possessing the Wolfe-Dantzig structure inherited from the ergodic `nearly decomposable' assumption in the model. The second is an aggregation-disaggregation policy improvement algorithm

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 9 )